TITLE

Local Hermite Interpolation by Bivariate C¹ Cubic Splines on Checkerboard Triangulations

AUTHOR(S)
Sun-Kang Chen; Huan-Wen Liu; Xiang-Zhao Cui
PUB. DATE
January 2012
SOURCE
Journal of Computational Analysis & Applications;Jan2012, Vol. 14 Issue 1, p559
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Given a so-call checkerboard quadrangulation ◊̄, a checkerboard triangulation … can be obtained by adding two diagonals of all quadrilaterals in ◊̄. In this paper, we develop a local Hermite interpolation method for bivariate C¹ cubic splines on …. By enforcing some additional smoothness conditions across the interior edges of …, a C¹ piecewise cubic polynomial function based on … is constructed by interpolating only the function values and derivatives of first order at the vertices of ◊̄ and none of the normal derivatives at the midpoints of edges in ◊̄ is needed. It is shown that the new interpolation method produces optimal order approximation of smooth functions.
ACCESSION #
71039504

 

Related Articles

  • Local Hermite Interpolation by Bivariate C¹ Cubic Splines on Checkerboard Triangulations. Sun-Kang Chen; Huan-Wen Liu; Xiang-Zhao Cui // Journal of Computational Analysis & Applications;Apr2012, Vol. 14 Issue 3, p559 

    Given a so-call checkerboard quadrangulation ◊̄, a checkerboard triangulation … can be obtained by adding two diagonals of all quadrilaterals in ◊̄. In this paper, we develop a local Hermite interpolation method for bivariate C¹ cubic splines on …. By enforcing...

  • A Parametric Quartic Spline Interpolant to Position, Tangent and Curvature. Grandine, Thomas A.; Hogan, Thomas A. // Computing;2004, Vol. 72 Issue 1/2, p65 

    We describe a scheme that produces a convexity-preserving parametric quartic spline interpolant to position, tangent and curvature data. The resulting interpolant is curvature continuous and the scheme is local and 6-th order accurate. Moreover, the interpolant depends continuously on the given...

  • Second Triangular Hermite Spline Curves and Its Application. Liu Chunying; Li Juncheng; Yu Xing; Xie Chun; Deng Wenbo // Progress in Applied Mathematics;7/31/2012, Vol. 4 Issue 1, p32 

    A class of rational square trigonometric spline is presented, which shares the same properties of normal cubic Hermite interpolation spline. The given spline can more approximate the interpolated curve than the ordinary polynomial cubic spline.

  • Local Lagrange Interpolation with Bivariate Splines of Arbitrary Smoothness. Nürbberger, Günther; Rayevskaya, Vera; Schumaker, Larry L.; Zeilfelder, Frank // Constructive Approximation;Nov2005, Vol. 23 Issue 1, p33 

    We describe a method which can be used lo interpolate function values at a set ot scattered points in a planar domain using bivariate polynomial splines of any prescribed smoothness. The method starts with an arbitrary given triangulation of the data points, and involves refining sonic of the...

  • A New Error Bound for Shifted Surface Spline Interpolation. Lin-Tian Luh // Studies in Mathematical Sciences;Nov2010, Vol. 1 Issue 1, p1 

    Shifted surface spline is a frequently used radial function for scattered data interpolation. The most frequently used error bounds for this radial function are the one raised by Wu and Schaback in [17] and the one raised by Madych and Nelson in [14]. Both are O(dl) as d → 0, where l is a...

  • Optimal derivative-free root finding methods based on the Hermite interpolation. Yasmin, Nusrat; Zafar, Fiza; Akram, Saima // Journal of Nonlinear Sciences & Applications (JNSA);2016, Vol. 9 Issue 6, p4427 

    We develop n-point optimal derivative-free root finding methods of order 2n, based on the Hermite interpolation, by applying a first-order derivative transformation. Analysis of convergence confirms that the optimal order of convergence of the transformed methods is preserved, according to the...

  • UNIFORM SUPERCONVERGENCE OF GALERKIN METHODS FOR SINGULARLY PERTURBED PROBLEMS.  // Journal of Computational Mathematics;Mar2010, Vol. 28 Issue 2, p273 

    No abstract available.

  • Dimensions of bivariate C1 cubic spline spaces over unconstricted triangulations with valence six. Huan-Wen Liu; Na Yi // Journal of Applied Functional Analysis;Jan2010, Vol. 5 Issue 1, p357 

    In this paper, we consider the open problem of dimensions of bivariate C1 cubic spline spaces. Firstly, by introducing two new operators, element-3 and element-4, in constructing a triangulation, a kind of unconstricted triangulations with valence 6 is defined, which is an extension of the...

  • The EH Interpolation Spline and Its Approximation. Jin Xie; Xiaoyan Liu // Abstract & Applied Analysis;2014, p1 

    A new interpolation spline with two parameters, called EH interpolation spline, is presented in this paper, which is the extension of the standard cubic Hermite interpolation spline, and inherits the same properties of the standard cubic Hermite interpolation spline. Given the fixed...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics